# SDR VJ9800024

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 10 LIGHTS WERE NOT ILLUMINATED IN FORWARD SECTION OF EMERGENCY PATH LIGHTING.  REMOVED AND REPLACED FWD BATTERY CHARGER, OPS CHECKED OK IAW MM 33-51-51.
